Planes of Curvature in Riemannian Spaces.

Folke Eriksson

Mathematica Scandinavica (1962)

  • Volume: 11, page 5-21
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Eriksson, Folke. "Planes of Curvature in Riemannian Spaces.." Mathematica Scandinavica 11 (1962): 5-21. <>.

author = {Eriksson, Folke},
journal = {Mathematica Scandinavica},
keywords = {Riemannian manifolds},
pages = {5-21},
title = {Planes of Curvature in Riemannian Spaces.},
url = {},
volume = {11},
year = {1962},

AU - Eriksson, Folke
TI - Planes of Curvature in Riemannian Spaces.
JO - Mathematica Scandinavica
PY - 1962
VL - 11
SP - 5
EP - 21
KW - Riemannian manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.